Jump to content

ri4n

Newbie
  • Content Count

    11
  • Joined

  • Last visited

About ri4n

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thank for your answer. How long did you take it and in what dose? Did you experience burping and the feeling of a balloon trapped inside your stomach, too? I reckon you experienced stomach issues still, despite taking them with food!? Thanks for your comment. Thing is, I dont think it's the normal side effects of sertralin (since I didnt experience it when taking it with food) what caused this. I literally got a bloated stomach when the pill was in my (empty) stomach. It has to be some effect directly from the pill itsself I reckon. Also I am now 4 weeks without sertralin after that incident where I took 12,5mg of a 50mg pill (only), since I wanted to taper anyway (had taken it before that for 5 weeks only, too). I dont know...it feels off. Also just got an endoscopy and I have NO gastritis. Literally nothing has been found. So diagnosis is: functional dyspepsia, which is ridiculous since I never had any trouble with my stomach before. So a few times of a drug (and two on empty stomach) got me functional dyspepsia. I know this disease is not really explored and there are researches, that it is linked to SSRIs, but that shortly? Really impressed of how these drugs mess with the central nerve system (which, again, is a factor for developing dyspepsia, apparently). Damn..if I just would have known..
  2. why did you discontinue? cause of side effects?
  3. thanks for your response! :) can i ask how long you took sertraline? and how you took it? with water? with water and food? thanks!!
  4. Hey everybody, for the third time within a year (and the second time since the middle of june) I experienced severe effects from a (low) dose of sertraline on my stomach and it feels like this time I done ****ed up. Since three weeks after that last (12,5mg) dose of sertralin (stopped the taking immediately) I'm having a burning sensation as well as a hollow pain in my stomach (not the guts!), an inability to normally digest just eaten food resulting in burping up stomach content and the feeling of a balloon trapped below the last rib on the left. In addition to that, since the beginning of week 3, I have a nearly constant urge to burp, but the inability to do so for most of the time, which drives me crazy! The urge gets more present if I swallow sth, be it water or food, and when I get up, meaning my chest is in a vertical position. I know these condition since the last time I took a sertraline pill on an empty stomach (yeah I'm dumb for taking it just with water), but it went away after 2 weeks. Now we are in week 4. Also I thought I had learned sth from the previous mistake and took the pill after food recently - apparently it wasnt enough...or too soon after the meal. To clear things up: I stopped the medication right after the first incident in mid june (was on 50mg sertralin for like 6 weeks until this date) and only wanted to cushion some withdrawal symptoms with the latest low dose in early july. Yeah, should have sticked with those symptoms instead of losing 6kg as a 70kg male and all the mean stuff above. I know there are several reports about heartburn etc. but can someone actually explain what's in sertraline that effects the stomach the moment it's in it (literally felt the balloon getting infalted at that moment) - shouldnt be the active ingredient itself (since it gets absorbed later in the gut) but some other ingredients!? Does it make a difference if I break the pill in pieces? Does any of you had similar experiences with sertraline (zoloft)? Did it make a difference to take it with food, or experienced some of you the same even if they had a meal before (would bring some inner peace to me ;)) I think I have a severe chemical-toxical induced gastritis, probalby getting chronic atm. I'm on 40mg of esomeprazol since last week, no difference since. Would you up the dose? Swallowing the endoscope tomorrow, curious and anxious at the same time about the probable certainty 😕 Thanks much for reading through this and even more gratitude for replying! PS: please forgive eventual mistakes as i am no native speaker! 🙂
  5. a bit longer ago, i know, but do or did you take your sertralin with or without food?
  6. @Felice Sorry to not contribute to your thread, but could you answer me one question, since you are on wellbutrin? did you experience any hit on your digestion during medication, meaning that you cannot go to the toilet as often any more? thank you!
  7. isnt this a specific bupropion forum? quite underwhelming that nobody really answers here. at least some experiences concerning everybodys digestion with bupropion would have been helpful..
  8. Thanks for the fast response! Yea, I am 100% positive it is the Bupropion as I went through exactly this before, when I took a single 50mg of Sertralin in May 2017. But the symptoms went away after two weeks there. Now they dont. The story: I was on Escitalopram (in the beginning) and then sertralin from 01/2015 to 11/2016. Reduced to zero at the end of 2016 due to increasing problems with my digestion, though I had the above named symptoms only for some short and rare phases during the two years with Escitalopram/Sertralin. Then in 2017, the nearly half a year without any medication, my guts worked and felt completely fine - not a single issue. Until yea, I had the idea to take Sertralin again at the end of May. It seems that my stomach could regenerate once more there (it was fine again during june two weeks after that one pill of sertralin) until I punched it in the face again, when I took the Bupropion at the end of june. Now it seems im stuck with the symptoms. One could argue, why I took something like that again, when I experienced its effects on my stomach (sertralin at the end of 2016 and again in my 2017), but me and my psychiatrist where certrain that the serotonergic value of meds would be the culprit for my digestion probs so he prescribed me the non-serotonergic bupropion. Only to find out that it is probably the anticholinergic causing my problems, as it's the common demoninator of the two medications. Does someone know, how the anticholinergic effects of sertralin/escitalopram are compared to the ones of bupropion?
  9. Hey everybody, I stopped right after the first dose as it hit my stomach very hard. Now I'm having a contant burning feeling in my guts, still quite a normal defecation in the morning, but after midday nothing goes any more with a feeling like I'm right before diarhea, yet I cannot go to the toilet and I'm rather constipated then; resulting in cramps and flatulence in the later hours. I know wellbutrin/bupropion can cause constipation, but this fast? For those whou can relate to the description, when did you start realizing it? Right after the first dose? How often did you defecate before? I'm a male, 31 years old with a rather good digestion prior to that, I could go to the toilete 3 times a day. Now everything is screwed up for already 14 days and nothing seems to change. Im scared.. Thanks for your feedback! PS. Sorry, no native speaker.
  10. hey everyone! i took a 150mg pill of bupropion like 10 days ago and got constipated more or less the day after that. i immediately stopped taking it, since my digestion is kinda my sanctuary. but despite taking only one freakin pill, the symptoms wont go away. yea i have a pretty sensitive gut and 3 times defecation a day is normal for me - so that the actual 1 motion atm feels like constipation. i also have gas, cramps, noises from the guts and the feeling as if the whole bowel somehow burns. @myrtab229 since im also 31, went to the toilet 2-3 times a day, too and could related a lot with your descriptions i would be most interested in your opinion. did the constipation recover for you at some time, when you were off bupropion? did the constipation came up with the first pill for you, too? did i really messed up my guts with just one pill for good? 😕
×
×
  • Create New...